MAUDE Adverse Event Report: AESCULAP, INC. FOGARTY ATRAUMATIC VASCULAR CLAMP; CLAMP, VASCULAR

AESCULAP, INC. FOGARTY ATRAUMATIC VASCULAR CLAMP; CLAMP, VASCULAR
Model Number MB095R
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
Aortic cross clamp did not close completely to form a seal, used a second cross clamp with the same results.Instrument was quarantined and vendor was notified.

Brand Name
FOGARTY ATRAUMATIC VASCULAR CLAMP
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
AESCULAP, INC.
615 lambert pointe dr
hazelwood MO 63042
MDR Report Key20521904
Report Number20521904
Device Sequence Number7920320
Product Code DXC
UDI-Device Identifier04046964566752
UDI-Public(01)04046964566752
Combination Product (Y/N)N
Initial Reporter StateNV
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2024
Report Date (Section F) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMB095R
Device Catalogue NumberMB095R
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/24/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/24/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale
Patient Weight49 KG
Date Report Sent to FDA09/30/2024